Skip to main content

Density dependence, stochasticity, compensation and predator regulation

Dates

Publication Year
1996

Citation

ARE Sinclair, and RP Pech, Density dependence, stochasticity, compensation and predator regulation: Oikos, vol. 75, no. 2, pp. 164-173, 1996.

Contacts

Author :
ARE Sinclair, RP Pech

Attached Files

Click on title to download individual files attached to this item.

csa_31734.xml 2.43 KB application/xml

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 31734
ISSN CSA 0030-1299
Accession Number CSA 3927776

Citation Extension

citationTypeJournal Article; Conference
journalOikos, vol. 75, no. 2, pp. 164-173, 1996
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...